# SDR REXA200900071

- Difficulty date: June 14, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 11,900 hours, 9,611 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Lt Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AIRCRAFT SUFFERED A BIRDSTRIKE TO THE LT ENGINE WHICH PRODUCED INCREASED N1 VIBRATION.  THE FLIGHT CREW ELECTED TO RETURN AND NOTIFIED ATC.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND TWO DAMAGED FAN BLADES.  THESE BLADES AND THEIR BALANCED MATE WERE REPLACED AND A GROUND RUN WAS PERFORMED.  VIBRATION INDICATION WAS NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
